Journal of Integral Equations and Applications

Application of a global implicit function theorem to a general fractional integro-differential system of Volterra type

Dariusz Idczak and Stanislaw Walczak

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we use a global implicit function theorem for the investigation of the existence and uniqueness of a solution as well as the sensitivity of a Cauchy problem for a general integro-differential system of order $\alpha \in (0,1)$ of Volterra type, involving two functional parameters nonlinearly.

Article information

J. Integral Equations Applications, Volume 27, Number 4 (2015), 521-554.

First available in Project Euclid: 8 February 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A33: Fractional derivatives and integrals 34K37: Functional-differential equations with fractional derivatives 47J07: Abstract inverse mapping and implicit function theorems [See also 46T20 and 58C15]

Fractional derivatives integro-differential equations sensitivity global implicit function theorem


Idczak, Dariusz; Walczak, Stanislaw. Application of a global implicit function theorem to a general fractional integro-differential system of Volterra type. J. Integral Equations Applications 27 (2015), no. 4, 521--554. doi:10.1216/JIE-2015-27-4-521.

Export citation


  • A. Aghajani, Y. Jalilian and J.J. Trujillo, On the existence of solutions of fractional integro-differential equations, Fract. Calc. Appl. Anal. 15 (2012), 44–69.
  • B. Ahmad and J. Nieto, Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions, Bound. Value Prob. 2011 (2011), 36.
  • L. Bourdin, Existence of a weak solution for fractional Euler-Lagrange equations, J. Math. Anal. Appl. 399 (2013), 239–251.
  • L. Bourdin and D. Idczak, Fractional fundamental lemma and fractional integration by parts formulaApplications to critical points of Bolza functionals and to linear boundary value problems, Adv. Differ. Equat. 20 (2015), 213–232.
  • H. Brezis, Analyse Fonctionelle. Theorie et Applications, Masson, Paris, 1983.
  • S. Bushnaq, S. Momani and Y. Zhou, A reproducing kernel Hilbert space method for solving integro-differential equations of fractional order, J. Optim. Theor. Appl. (2012), doi: 10.1007/s10957-012-0207-2.
  • M. Galewski and M. Koniorczyk, On a global diffeomorphism between two Banach spaces and some application, Stud. Sci. Math. Hung. 52 (2015), 65–86.
  • B. Gayathri, R. Murugesu and J. Rajasingh, Existence of solutions of some impulsive fractional integrodifferential equations, Int. J. Math. Anal. 6 (2012), 825–836.
  • G.H. Hardy and J.E. Littlewood, Some properties of fractional integrals, Proc. Lond. Math. Soc. 24 (1925), 37–41.
  • D. Idczak, A global implicit function theorem and its applications to functional equations, Discr. Cont. Dynam. Syst. 19 (2014), 2549–2556.
  • ––––, On a generalization of a global implicit function theorem, Advanced Nonlinear Studies, accepted, doi:10.1515/ans-2015-5008.
  • D. Idczak and M. Majewski, Fractional fundamental lemma of order $\alpha\in(n-\frac{1}{2},n)$ with $n\in N$, $n\geq2$, Dyn. Syst. Appl. 21 (2012), 251–268.
  • D. Idczak and A. Rogowski, On a generalization of Krasnoselskii's theorem, J. Austr. Math. Soc. 72 (2002), 389–394.
  • D. Idczak, A. Skowron and S. Walczak, On the diffeomorphisms between Banach and Hilbert spaces, Adv. Nonlin. Stud. 12 (2012), 89–100.
  • ––––, Sensitivity of a fractional integrodifferential Cauchy problem of Volterra type, Abstr. Appl. Anal. 2013 (2013), Article ID 129478.
  • D. Idczak and S. Walczak, Compactness of fractional imbeddings, Proc. 17th Inter. Conf. Methods and Models in Automation and Robotics, Miedzyzdroje, Poland, 2012, 585–588.
  • R. Kamocki, Pontryagin maximum principle for fractional ordinary optimal control problems, Math. Meth. Appl. Sci. 37 (2014), DOI: 10.1002/mma.2928.
  • A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations, Elsevier, Amsterdam, 2006.
  • M.M. Matar, Boundary value problem for some fractional integrodifferential equations with nonlocal conditions, Inter. J. Nonlin. Sci. 11 (2011), 3–9.
  • D. Nazari and S. Shahmorad, Application of the fractional differential transform method to fractional-order integro-differential equations with nonlocal boundary conditions, J. Comp. Appl. Math. 234 (2010), 883–891.
  • S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional integrals and derivativesTheory and applications, Gordon and Breach, Amsterdam, 1993.
  • W. Sudsutad and J. Tariboon, Existence results of fractional integro-differential equations with m-point multi-term fractional order integral boundary conditions, Bound. Value Prob. (2012), 94.
  • J. Wang and W. Wei, Nonlinear delay integrodifferential systems with Caputo fractional derivative in infinite-dimensional spaces, Ann. Polon. Math. 105 (2012), 209–223.
  • R. Wheeden and A. Zygmund, Measure and integral. An introduction to real analysis, Marcel Dekker, New York, 1977.
  • W. Wittayakiattilerd and A. Chonwerayuth, Fractional integro-differential equations of mixed type with solution operator and optimal controls, J. Math. Res. 3 (2011), 140–151.
  • Z. Yan, Existence results for fractional functional integrodifferential equations with nonlocal conditions in Banach spaces, Ann. Polon. Math. 97 (2010), 285–299.